Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Need help ! Reinstating ?


[Le...]

Recommended Posts

Short term user Klonopin 3 weeks 1mg June-July 1 pill in am and pm.

Cut to .5 (1 pill)and started zoloft. Nightmare. 2 weeks

Stopped Zoloft, realized I was withdrawing from Klonopin.

Cut to 2/3 half pill. Big jump. Wanted desperately off the pill. Didn’t realize jumping big was going to be a problem. Did that for 2 weeks.

Now im at .125 (quarter pill) I feel so close to getting off the pill, but feel like shit. Bad. Hopeless at times. Rethinking my big jump tapers now after reading and becoming a member. Thinking about reinstating, but where would I start? 1mg? .5mg? I’m so desperate. I’ve become severely depressed At times  which I know is withdrawals.

I have 3 young boys and feel lost. Help please. I got lost in the health care system, can’t even talk to a dr barely. Had an appt today, and was cancelled now I have to wait till the 10th.

Link to comment
Share on other sites

[7a...]

Hi Lex!

Sorry you feel bad after such a short time use.

First,

-what you feel is a normal reaction to have almost quit cold turkey the medications specially the Clonazepan.

-The fact that you are so worried makes the symptoms even worse.

-The other medication was probably added more symptoms to what you already had.

-From what you've read here you are probably desperate to quit the drug ASAP.

I'm not a doctor but IMO you can:

-Stop all medicines and let the storm pass.

-Reinstate at a dose that would stabilize you, it hasn't been that long since your body dealt with the drug. Then do a more slow taper.

When I reinstated I started at half the dose but then I had to go back to the original dose of 1 mg. I probably would have made it with the half but I was desperate I should have fought the storm more.

I was able to start my taper once stabilized and cut 25% in the first two weeks before a long taper. Cut high at first worked for me without issues. I think is ok from a relatively high dose.

-5 to 10% every two weeks is the ideal reduction during the taper.

 

In the mean time you have to address what took you to take the pills and work on it.

And please, don't believe that this is the end of the world. Reinstating or not this will pass. Don't get blind with the horror stories.

Tell the doctor your plan. Try not to get on the medication "bus" if you can. Too many drugs may do more harm than good.

You'll be alright!

Mice

 

 

Link to comment
Share on other sites

×
×
  • Create New...